# SDR IPXA2023100694827

- Difficulty date: September 29, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 64,359 hours, 15,376 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** SDR FILED OPEN *** DURING WALK AROUND FOUND PUNCTURE IN LEFT INBOARD FLAP PERFORMED PARTIAL OF FLAP REMOVAL FOR LEFT INBOARD FLAP IAW AMM 27-50-20-000-801 UP THRU STEP PARA 2.D.(4). WHILE REMOVING FLAP TWO HOLES WERE INTRODUCED TO TOP OF FLAP, AND TRAILING EDGE WEDGE WAS DAMAGED.
